# SDR DALA13030211806

- Difficulty date: May 26, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,105 hours, 11,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN AT FRONT SPAR PITCH LOAD FITTING AREA, 1 EA FASTENER HOLE FOUND CRACKED AT WING UPPER SKIN RUNNING INBD & OTBD DIRECTION REFER TO REPORT FOR DETAIL.  C/A 1EA FASTENER CRACK HOLE REPAIR ACCOMPLISHED IAW WORKCARD 5724-01005-12 AND VA82327 ADMA REV C, ISSUE DATE 05/31/2013.
